# SDR 97ZZZX2545

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N88ME
- Make and model: Mtsbsi MU300
- Aircraft serial: AO66SA
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 12838002141
- Condition: Broke
- Location: Lt Mlg Down
- Part time: 570 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW SELECTED LANDING GEAR DOWN, BUT RECEIVED NO GEAR INDICATION.  CREW CYCLED GEAR,  RECEIVED NO INDICATION.  PERFORMED EMERG EXT PROCEDURE IAW FLT MANUAL, RECEIVED NORMAL GEAR INDICATION.  ACFT LANDED SAFELY WITH NO FURTHER INCIDENT.  MX INSPECTED ACFT, FOUND LT MAIN GEAR INBD DOOR UPLOCK RELEASE CABLE BROKEN AT CLEVIS END NEAR THE UPLOCK ACTUATOR AND A DENT IN THE RELEASE CABLE PROTECTIVE COVER (PREV INSTALLED PER SB 32-004).  DUE TO SLACK IN THIS CABLE, SUSPECT DURING NORMAL GEAR RETRACTION, CLEVIS END BECAME PINCHED BETWEEN GEAR DOOR UPLOCK ROLLER AND PROTECTIVE COVER.  THIS ALLOWED GEAR TO RETRACT NORMALLY, BUT PREVENTED INBD DOOR FROM CLOSING WHICH CAUSED INITIAL GEAR INDICATION PROBLEM.
